# SDR SWAA2017110217486

- Difficulty date: October 25, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 55,200 hours, 20,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BULL NOSE EMERGENCY LIGHT LENS LOOSE AT ROW 6.  R&R LENS IAW AMM.
